Jacquelyn (sparksdelcielo) wrote in vaginapagina,
Jacquelyn
sparksdelcielo
vaginapagina

IUD and bleeding.

Hey -

I had a Paraguard IUD inserted in February 2009 and things seemed to go alright, a little cramping, a little spotting but mostly a regular cycle. However in July, I started to bleed. And bleed. And spot. And then bleed so more.

It's now October and I've only had maybe at most 15 days off from this, and no more than 8-10 consecutively (and those are liberal estimates). I went to my doctor in early September and she took and ultrasound and said everything looks normal and call back in a month or so if things don't improve and she would probably do something hormonal to kick me back on cycle.

Should I call and take the pills? What should I do here? Is there something else I should know or do?

X-posted to IUD_Divas.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments